# SDR SWIA2025090900602

- Difficulty date: June 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-53-040 - CENTER FUSELAGE, PRIMARY STRUCTURE BS 280 TO 295,  INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF MAIN PASSENGER DOOR.  REV C  PART(S)  B. SERVICE BULLETIN 670BA-53-040 REVISION C,- CENTER FUSELAGE, INCORPORATED COMPLIED WITH ALL STEPS OF REO 670-53-21-493 REV - D.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
